MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 MINI 1.5MM X 2.5CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3 MINI 1.5MM X 2.5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number GLM915025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the sterling study (b)(4), a 46-year-old female patient (b)(6) with a history of hypertension (controlled), underwent coil embolization of a ruptured right posterior communicating artery (pca) side wall aneurysm with hunt & hess grade 2, modified rankin scale (mrs) score 0 on (b)(6) 2021.The dimension of the aneurysm was as follows: height 4.5mm, dome 3.3mm, maximum aneurysm diameter 3.3mm, neck size 2.1mm, and dome-to-neck ratio of 1.6mm.The parent vessel diameter was 3.3mm.Platelet reactivity testing was not performed.Per crf and clinical database, coil embolization was performed with seven (7) cerenovus coils: a 3.5mm x 6cm micrusframe s (l16863), a galaxy g3 xtrasoft 3mm x 4cm (glx120304/l16554), a 2mm x 3cm galaxy g3 mini (glm920030/l30546463), a 1.5mm x 3cm galaxy g3 mini (glm915030/l30546460), a 1.5mm x 3cm galaxy g3 mini (glm915030/l30393176), a 1.5mm x 3cm galaxy g3 mini (glm915030/ 30490127) and a 1.5mm x 2.5cm galaxy g3 mini (glm915025/30390770) via an excelsior sl-10 0165 45 tip 150 cm microcatheter.Heparin has been administered during the procedure.In the opinion of the investigator, treatment of the target aneurysm was considered complete, and the study coils were successfully implanted at the target site with a packing density without g3 mini coil (using angiosuite) of 24% and at the conclusion of the procedure (using angiosuite) of 47%.Immediate post-procedure modified raymond-roy classification score was class i: complete obliteration.There were no reported study device deficiencies or intraoperative complications.The patient was discharged home on (b)(6) 2021.An unscheduled visit occurred on the (b)(6) 2022 where an angiographic assessment by magnetic resonance angiography (mra) showed a modified raymond-roy classification score ii.The patient subsequently underwent aneurysm retreatment on (b)(6) 2022 due to a residual neck using a surpass flow diverter.Modified raymond-roy classification score following retreatment was class i: complete obliteration.There were no reported intraoperative complications or aneurysm rupture.The discharge date has not been recorded.However, a 180-day (6-month) follow-up consultation was performed via phone on (b)(6) 2022 with a modified rankin scale (mrs) score of 0 and the status of the aneurysm has been recorded in the clinical database as it didn¿t change since the discharge, i.E.No newly ruptured or re-ruptured aneurysm.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Procode: krd/hcg.The device remains implanted; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30390770 number, and no non-conformances related to the malfunction were identified.Aneurysm recanalization is a condition requiring additional intervention or retreatment or can be reasonably expected to result in medical or surgical intervention, including hospitalization.Furthermore, the relationship of the study device to the reported aneurysm recanalization cannot be excluded.Thus, the event is considered serious and mdr reportable.This file will be reassessed if new information becomes available.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.This is one of seven products involved with the complaint and the associated manufacturer report numbers are 3008114965-2023-00049, 3008114965-2023-00050, 3008114965-2023-00051, 3008114965-2023-00052, 3008114965-2023-00053, 3008114965-2023-00054.

Brand Name
GALAXY G3 MINI 1.5MM X 2.5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16194885
Report Number3008114965-2023-00055
Device Sequence Number12275321
Product Code KRD
UDI-Device Identifier10886704080121
UDI-Public10886704080121
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberGLM915025
Device Catalogue NumberGLM915025
Device Lot Number30390770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2022
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 0165 45 TIP 150CM MICROCATHETER; GALAXY G3 3MM X 8CM; GALAXY G3 MINI 1.5MM X 2.5CM; GALAXY G3 MINI 1.5MM X 3CM; GALAXY G3 MINI 1.5MM X 3CM; GALAXY G3 MINI 2MM X 3CM; GALAXY G3 XSFT 3MM X 4CM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite